Alert archive / Ohio / Tornado Warnings in 2008
Tornado Warning 31, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jun 4, 2008, 7:08 PM EDT for Adams County, Scioto County, Ohio; Lewis County, Kentucky. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2008, 7:08 PM EDT (23:08 UTC)
- Expired
- Jun 4, 2008, 8:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Lewis County, KY, Adams County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KILN 042308
TORILN
KYC135-OHC001-145-050000-
/O.NEW.KILN.TO.W.0031.080604T2308Z-080605T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
708 PM EDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
SOUTHEASTERN ADAMS COUNTY IN SOUTHWEST OHIO...
SOUTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 800 PM EDT.
* AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES. THIS
DANGEROUS STORM WAS LOCATED NEAR CONCORD...MOVING EAST AT 39 MPH.
* LOCATIONS IMPACTED INCLUDE...
VANCEBURG...
IN ADDITION...CHARTERS...CARRS...ROME...SANDY SPRINGS...BUENA
VISTA...TANNERY...TURKEY CREEK LAKE AND GARRISON ARE NEAR THE PATH OF
THIS DANGEROUS THUNDERSTORM.
IF YOU ARE NEAR THE PATH OF THIS DANGEROUS STORM...TAKE COVER NOW
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL
SHELTER. AVOID WINDOWS
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3860 8357 3875 8358 3876 8308 3859 8308
3855 8310 3850 8319 3848 8319
TIME...MOT...LOC 2308Z 270DEG 34KT 3865 8350
$$2 follow-up statements
000
WWUS51 KILN 042329
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
728 PM EDT WED JUN 4 2008
KYC135-OHC001-145-050000-
/O.CON.KILN.TO.W.0031.000000T0000Z-080605T0000Z/
LEWIS KY-SCIOTO OH-ADAMS OH-
728 PM EDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHEASTERN ADAMS...SOUTHWESTERN SCIOTO AND NORTHERN LEWIS
COUNTIES...
AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES. THIS
DANGEROUS STORM WAS LOCATED NEAR BUENA VISTA...MOVING EAST AT 39 MPH.
THIS STORM WILL AFFECT AREAS ALONG THE OHIO RIVER FROM AROUND
VANCEBURG TO NEAR QUINCY.
IF YOU ARE NEAR THE PATH OF THIS DANGEROUS STORM...TAKE COVER NOW
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL
SHELTER. AVOID WINDOWS
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3860 8357 3875 8358 3876 8308 3859 8308
3855 8310 3850 8319 3848 8319
TIME...MOT...LOC 2328Z 270DEG 34KT 3865 8326
$$000
WWUS51 KILN 042355
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
755 PM EDT WED JUN 4 2008
KYC135-OHC001-145-050005-
/O.EXP.KILN.TO.W.0031.000000T0000Z-080605T0000Z/
LEWIS KY-SCIOTO OH-ADAMS OH-
755 PM EDT WED JUN 4 2008
...THE TORNADO WARNING FOR SOUTHEASTERN ADAMS...SOUTHWESTERN SCIOTO
AND NORTHERN LEWIS COUNTIES WILL EXPIRE AT 800 PM EDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO
EXPIRE.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3860 8357 3875 8358 3876 8308 3859 8308
3855 8310 3850 8319 3848 8319
TIME...MOT...LOC 2355Z 270DEG 34KT 3865 8293
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 4, 4:38 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 4, 4:38 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
438 PM EDT WED JUN 4 2008
.SYNOPSIS...
A WARM FRONT OVER THE SOUTHERN GREAT LAKES REGION WILL LIFT
NORTHWARD THIS EVENING AND OVERNIGHT. SOUTHERLY FLOW WILL PERSIST
OVER THE OHIO VALLEY THROUGH THE REMAINDER OF THE WEEK. AN UPPER
LEVEL DISUTRBANCE WILL PASS FROM THE MIDWEST TO THE WESTERN OHIO
VALLEY ON FRIDAY NIGHT...WEAKENING AS IT BUTTS INTO THE
ESTABLISHED UPPER LEVEL RIDGE.
&&
.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
CONVECTIVE COMPLEX UPSTREAM IN SRN INDIANA WILL BE THE LAST OF THE
WORRIES THIS EVENING. SOME STORMS THAT HAVE WORKED OVER THE SCIOTO
VALLEY THIS AFTERNOON MAY SEE SOME DEVELOPMENT ON THE BACK SIDE AS
THE SOURCE OF THESE STORMS APPEARS TO STILL BE PRESENT WITH SOME
BACK BUILDING NOTED EARLIER THIS AFTERNOON.
COMPLEX SHOULD AFFECT MAINLY WESTERN CWA THIS EVENING BUT COULD
SEE SOME DOWNSTREAM SHOWERS WORK INTO EASTERN CWA.
&&
.SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/...
UPPER LEVEL RIDGING IS NOTED TO WORK IN QUICKLY AND DEFINITIVELY
THIS EVENING FROM 0-6Z BY ALL MODEL ACCOUNTS. THIS SHOULD SQUISH
ANY LEFTOVER CONVECTION AND HELP USHER IT N AND OUT OF OHVLY.
STRENGTH OF THE MCS WORKING INTO THE REGION COULD OVERPOWER THIS
BUILDING UPPER LEVEL RIDGING AND PERSIST THROUGH THE OVERNIGHT AND
INTO TOMORROW. CONFIDENCE OF RAIN TOMORROW IS DECREASING BUT ONLY
HAD A CURSORY GLANCE IN THE FORECAST THIS AFTERNOON DUE TO ACTIVE
CURRENT WX.
TEMPS WERE KEPT CLOSE TO GUIDANCE AND DEWPOINTS WERE HOVERING IN
THE UPPER 60S TO AROUND 70 FOR A HOT AND MUGGY PERIOD.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
UPR LVL RIDGE CONTINUES TO COVER THE ERN CONUS INTO MID WEEK. WILL
BE DRY AND HOT WITH ONLY ISOLD AFTN CONVECTION SUN/MON. HAVE
FOCUSED THIS ACROSS NRN 1/2 FCST AREA IN CLOSER PROXIMITY TO FRNTL
BNDRY AND PERIPHERY OF THE RIDGE. 850 TEMPS OF 18-20C WILL BE COMMON
THRU THE PERIOD...WITH AFTN TEMPS EXPECTED TO BE IN THE U80S/L90S.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
RADAR LOOPS SHOW THAT MOST OF THE THUNDERSTORM ACTIVITY WILL BE
EAST OF ALL THE TERMINALS BY 19Z. MID LEVEL VORTMAX OVER EAST
INDIANIA WILL MOVE SLOWLY EAST TO CENTRAL OHIO THIS EVENING AND
EAST CENTRAL OHIO EARLY TONIGHT. ALSO OLD BOUNDARY FROM PREVIOUS
AREAS OF CONVECTION PERSIST ON THE VIS SATELITE LOOPS FROM ACROSS
SOUTHERN OHIO ALONG THE RIVER WESTSOUTHWEST ACROSS SOUTHERN IN,
SOUTHERN IL AND SOUTHEASTERN MO. THIS IN COMBINATION WITH COOL
AIR ALOFT AND THE ONGOING DAYTIME HEATING WILL TRIGGER SCATTERED
CLUSTERS OF VERY STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND EARLY THIS EVENING. THESE THUNDERSTORMS ARE EXPECTED TO MOVE
TO THE EAST OF THE TERMINAL BETWEEN 00 AND 03Z. SHOWERS ARE
EXPECTED TO LINGER UNTIL 06Z. CLOUDS AND VISIBILITIES SHOULD
IMPROVE TO VFR ALL AREAS BY 03Z. SOME MVFR FOG VICINITY CVG AND
LOCALLY IFR VICINITY LUK. VISIBILITIES IMPROVING TO VFR BY 13Z.
OUTLOOK...TSTMS POSSIBLE AGAIN SATURDAY...WITH POTENTIAL FOR MVFR
CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082.
FLOOD WATCH FROM 10 PM THIS EVENING TO MIDNIGHT EDT TONIGHT
FOR OHZ088.
FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ088.
KY...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...RYAN
AVIATION...Hazardous weather outlook, Jun 4, 4:49 PM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 449 PM EDT WED JUN 4 2008 INZ050-058-059-066-073>075-080-KYZ091>093-OHZ042-051>053-060>062- 070>072-077-078-052100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-BOONE-KENTON-CAMPBELL-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE- MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT- 449 PM EDT WED JUN 4 2008 ...SEVERE THUNDERSTORM WATCH 452 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. KYZ089-090-094>100-OHZ026-034-035-043>046-054>056-063>065-073-074- 079>082-052100- CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-MADISON- FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-BROWN- HIGHLAND-ADAMS-PIKE- 449 PM EDT WED JUN 4 2008 ...FLOOD WATCH IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ088-052100- SCIOTO- 449 PM EDT WED JUN 4 2008 ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM TO 10 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jun 4, 2:28 PM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
228 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD CINCINNATI 39.14N 84.51W
06/04/2008 HAMILTON OH LAW ENFORCEMENT
SEVERAL MAJOR INTERCHANGES THROUGH CITY WITH VERY HIGH
WATER.
1000 AM FLASH FLOOD 2 E OXFORD 39.51N 84.71W
06/04/2008 BUTLER OH LAW ENFORCEMENT
NUMEROUS ROADS WITH VERY HIGH WATER. A HANDFUL OF
RESIDENTS EVACUATED NEAR CANAL ROAD IN ST. CLAIR
TOWNSHIP.
&&
JDRLocal storm report, Jun 4, 4:13 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG CARROLLTON 38.68N 85.16W
06/04/2008 CARROLL KY LAW ENFORCEMENT
TREES DOWNED
&&
MYRONPLocal storm report, Jun 4, 4:17 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL WILLIAMSTOWN 38.64N 84.56W
06/04/2008 E0.75 INCH GRANT KY TRAINED SPOTTER
&&
MYRONPLocal storm report, Jun 4, 4:28 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM TSTM WND DMG CAMP DIX 38.49N 83.27W
06/04/2008 LEWIS KY LAW ENFORCEMENT
TREES DOWNED
&&
MYRONPLocal storm report, Jun 4, 4:56 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
456 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD WEST UNION 38.79N 83.54W
06/04/2008 ADAMS OH LAW ENFORCEMENT
VERY HIGH WATER ON ROADS THROUGH MUCH OF THE COUNTY
0230 PM FLASH FLOOD BUTLER 38.79N 84.37W
06/04/2008 PENDLETON KY LAW ENFORCEMENT
NUMEROUS COUNTY ROADS CLOSED DUE TO HIGH WATER
0230 PM FLASH FLOOD BROOKSVILLE 38.68N 84.07W
06/04/2008 BRACKEN KY LAW ENFORCEMENT
HIGH WATER ON SEVERAL ROADS THROUGH COUNTY
0230 PM FLASH FLOOD 2 E RIPLEY 38.74N 83.80W
06/04/2008 BROWN OH LAW ENFORCEMENT
2 ROADS CLOSED DUE TO HIGH WATER
0230 PM FLASH FLOOD MAYSVILLE 38.63N 83.78W
06/04/2008 MASON KY LAW ENFORCEMENT
VERY HIGH WATER ACROSS COUNTY...WITH MANY ROADS FLOODED.
0230 PM FLASH FLOOD BROOKSVILLE 38.68N 84.07W
06/04/2008 BRACKEN KY LAW ENFORCEMENT
MANY ROADS CLOSED DUE TO VERY HIGH WATER.
0300 PM FLASH FLOOD PORTSMOUTH 38.76N 82.95W
06/04/2008 SCIOTO OH EMERGENCY MNGR
NUMEROUS ROADS WITH HIGH WATER
0315 PM FLASH FLOOD PORTSMOUTH 38.76N 82.95W
06/04/2008 SCIOTO OH EMERGENCY MNGR
VEHICLES STUCK IN HIGH WATER.
0330 PM FLASH FLOOD 4 ENE PORTSMOUTH 38.78N 82.88W
06/04/2008 SCIOTO OH EMERGENCY MNGR
SEVERAL ROADS ACROSS CLAY AND VERNON TOWNSHIP WITH HIGH
WATER.
&&
JDRLocal storm report, Jun 4, 6:55 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
655 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 1 NW RICHWOOD 38.93N 84.64W
06/04/2008 E65.00 MPH BOONE KY TRAINED SPOTTER
REPORTED ON I-75 SOUTH BETWEEN MT ZION AND RICHWOOD.
0640 PM TSTM WND DMG MONTGOMERY 39.25N 84.35W
06/04/2008 HAMILTON OH TRAINED SPOTTER
6 INCH DIAMETER TREE SPLIT AND SOME OTHER TREES DOWN.
&&
SHOBE2The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:03 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery, Warren | 57 min |
| Jun 3, 8:12 PM EDT | Tornado Warning | ILN | Clinton, Greene, Montgomery, Warren | 48 min |
| Jun 3, 8:13 PM EDT | Tornado Warning | ILN | Fayette, Pickaway, Ross | 47 min |
| Jun 3, 8:40 PM EDT | Tornado Warning | ILN | Clinton | 50 min |
| Jun 3, 8:41 PM EDT | Tornado Warning | ILN | Butler, Preble | 49 min |
| Jun 3, 8:44 PM EDT | Tornado Warning | ILN | Ross | 46 min |
| Jun 3, 8:48 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 42 min |
| Jun 3, 8:59 PM EDT | Tornado Warning | ILN | Hocking | 31 min |
| Jun 3, 9:01 PM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Greene, Montgomery, Pickaway, Ross and 1 more | 119 min |
| Jun 3, 9:07 PM EDT | Tornado Warning | ILN | Preble | 38 min |
| Jun 3, 9:17 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland, Ross | 58 min |
| Jun 3, 9:28 PM EDT | Tornado Warning | ILN | Butler, Warren | 47 min |
| Jun 3, 9:34 PM EDT | Areal Flood Advisory | ILN | Butler, Preble | 56 min |
| Jun 3, 9:41 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 49 min |
| Jun 3, 9:44 PM EDT | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 46 min |
| Jun 3, 9:55 PM EDT | Flash Flood Warning | ILN | Butler, Preble | 2 hr |
| Jun 3, 10:02 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 43 min |
| Jun 3, 10:11 PM EDT | Tornado Warning | ILN | Pike, Ross | 49 min |
| Jun 3, 10:14 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 29 min |
| Jun 3, 10:42 PM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Greene, Highland, Montgomery, Pickaway and 3 more | 4 hr |
| Jun 3, 11:32 PM EDT | Areal Flood Advisory | ILN | Clark, Fairfield, Fayette, Franklin, Greene, Hocking and 4 more | 118 min |
| Jun 3, 11:56 PM EDT | Tornado Warning | ILN | Clinton, Warren | 49 min |
| Jun 3, 11:59 PM EDT | Areal Flood Advisory | ILN | Darke, Preble | 2 hr |
| Jun 4, 2:07 AM EDT | Areal Flood Advisory | ILN | Darke | 113 min |
| Jun 4, 2:48 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Darke, Miami | 42 min |
| Jun 4, 3:03 AM EDT | Areal Flood Warning | ILN | Greene, Warren | 58 hr |
| Jun 4, 3:23 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Madison | 67 min |
| Jun 4, 3:28 AM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Miami, Montgomery, Preble | 3 hr |
| Jun 4, 3:48 AM EDT | Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 20 hr |
| Jun 4, 3:52 AM EDT | Flash Flood Warning | ILN | Darke, Miami | 9 hr |
| Jun 4, 4:18 AM EDT | Flash Flood Warning | ILN | Montgomery, Preble | 9 hr |
| Jun 4, 4:24 AM EDT | Flash Flood Warning | ILN | Clark | 8 hr |
| Jun 4, 7:43 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 47 min |
| Jun 4, 7:46 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 44 min |
| Jun 4, 7:51 AM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 39 min |
| Jun 4, 8:10 AM EDT | Areal Flood Advisory | ILN | Clermont, Clinton, Hamilton, Warren | 2 hr |
| Jun 4, 8:13 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland | 47 min |
| Jun 4, 8:17 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Highland | 43 min |
| Jun 4, 8:33 AM EDT | Severe Thunderstorm Warning | ILN | Highland, Pickaway, Pike, Ross | 57 min |
| Jun 4, 8:41 AM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 3 hr |
| Jun 4, 9:09 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 51 min |
| Jun 4, 9:26 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Licking, Pike, Ross | 3 hr |
| Jun 4, 10:07 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland | 2 hr |
| Jun 4, 10:14 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| Jun 4, 11:44 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 2 hr |
| Jun 4, 12:38 PM EDT | Flash Flood Watch | ILN | Scioto | 9 hr |
| Jun 4, 12:50 PM EDT | Areal Flood Advisory | ILN | Champaign, Darke, Delaware, Fairfield, Franklin, Licking and 3 more | 3 hr |
| Jun 4, 1:11 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Scioto | 2 hr |
| Jun 4, 1:56 PM EDT | Flash Flood Warning | ILN | Adams, Brown | 3 hr |
| Jun 4, 2:30 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 45 min |
| Jun 4, 3:00 PM EDT | Flash Flood Warning | ILN | Scioto | 2 hr |
| Jun 4, 6:05 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 47 min |
| Jun 4, 6:22 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton, Highland | 38 min |
| Jun 4, 6:26 PM EDT | Flash Flood Warning | ILN | Butler, Clermont, Hamilton | 3 hr |
| Jun 4, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 64 min |
| Jun 4, 6:31 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 59 min |
| Jun 4, 6:40 PM EDT | Tornado Warning | ILN | Adams, Brown | 35 min |
| Jun 4, 6:43 PM EDT | Tornado Warning | ILN | Brown, Clermont | 47 min |
| Jun 4, 6:48 PM EDT | Flash Flood Warning | ILN | Adams, Brown, Scioto | 3 hr |
| Jun 4, 6:50 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Greene, Highland, Warren | 55 min |
| Jun 4, 6:54 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont | 66 min |
| Jun 4, 7:03 PM EDT | Tornado Warning | ILN | Adams, Brown | 27 min |
| Jun 4, 7:07 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 38 min |
| Jun 4, 7:22 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Clinton, Fayette, Highland, Pickaway, Pike and 2 more | 53 min |
| Jun 4, 12:47 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Owen | 43 min |
| Jun 4, 1:26 PM EDT | Severe Thunderstorm Warning | ILN | Gallatin, Grant, Owen | 25 min |
| Jun 4, 1:41 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Owen | 30 min |
| Jun 4, 1:54 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Gallatin, Grant, Kenton | 51 min |
| Jun 4, 2:47 PM EDT | Tornado Warning | ILN | Lewis | 32 min |
| Jun 4, 5:59 PM EDT | Tornado Warning | ILN | Boone | 46 min |
| Jun 4, 6:14 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 3 hr |
| Jun 4, 6:15 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton | 45 min |
| Jun 4, 6:26 PM EDT | Tornado Warning | ILN | Boone, Gallatin, Kenton | 34 min |
| Jun 4, 6:27 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 33 min |
Nearby
Tornado Warnings in Ohio, 2008Tornado Warnings in Kentucky, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.